MathSciNet Relay Station
MathSciNet bibliographic data
MR1741344 37F45 (37F30 37F50)
Makienko, Peter M. Unbounded components in parameter space of rational maps. Conform. Geom. Dyn. 4 (2000), 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement